MAUDE Adverse Event Report: FLOWER ORTHOPEDICS CANNULATED SCREW, PARTIALLY THREADED D: 2.4MM X L:10MM; CANNULATED BONE SCREW

FLOWER ORTHOPEDICS CANNULATED SCREW, PARTIALLY THREADED D: 2.4MM X L:10MM; CANNULATED BONE SCREW
Catalog Number CSP 110
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/16/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Recall was not initiated because none of the affected lots are in the field.All the ones in inventory will be scrapped according to internal nonconforming product procedure.Patient monitoring is not necessary because none of the affected lots were ever implanted.
 
Event or Problem Description
Csp 110, lot 2013004855, contained a 15mm screw instead of a 10mm screw.The sales rep was able to detect the product problem and the screw was not used in surgery.

Brand Name
CANNULATED SCREW, PARTIALLY THREADED D: 2.4MM X L:10MM
Common Device Name
CANNULATED BONE SCREW
Manufacturer (Section D)
FLOWER ORTHOPEDICS
100 witmer rd
suite 280
horsham PA 19044
MDR Report Key6226330
Report Number3009996260-2016-00007
Device Sequence Number10783687
Product Code HWC
UDI-Device Identifier00840118105330
UDI-Public840118105330
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K132248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Remedial Action Other,Notification
Type of Report Initial
Report Date (Section B) 12/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Equipment Company Technician/Representative
Device Expiration Date09/30/2020
Device Catalogue NumberCSP 110
Device Lot Number2013004855
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2016
Initial Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;